Skip to Main content Skip to Navigation
Journal articles

Multifractal Analysis of Complex Random Cascades

Abstract : We achieve the multifractal analysis of a class of complex valued statistically self-similar continuous functions. For we use multifractal formalisms associated with pointwise oscillation exponents of all orders. Our study exhibits new phenomena in multifractal analysis of continuous functions. In particular, we find examples of statistically self-similar such functions obeying the multifractal formalism and for which the support of the singularity spectrum is the whole interval [0, ∞].
Document type :
Journal articles
Complete list of metadata
Contributor : Roc Pretdoc Connect in order to contact the contributor
Submitted on : Thursday, February 21, 2013 - 1:36:55 PM
Last modification on : Friday, January 21, 2022 - 3:14:09 AM

Links full text



Julien Barral, Xiong Jin. Multifractal Analysis of Complex Random Cascades. Communications in Mathematical Physics, Springer Verlag, 2010, 297 (1), pp.129-168. ⟨10.1007/s00220-010-1030-y⟩. ⟨hal-00790872⟩



Record views